# SDR DALA2016033102465

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FERRULE ON FLOOR PANEL.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201.
